# SDR IPXA2018011825647

- Difficulty date: January 7, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING L/E COMPARTMENT HAS CRACK ON RIB SPLICE SUPPORT ANGLE, AT  XOS 584.  REMOVED AND REPLACED LT WING L/E SPLICE (FORMER) IAW MD-11 SRM 51-31-01
